MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS#6 11MME; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT CS#6 11MME; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-611-E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon cr fem comp #6 l-cem; cat # 5510f601; lot # hj29y triathlon prim tib baseplate - cemented; cat # 5520-b-600; lot # duz4eb triathlon asymmetric x3 patella; cat # 5551-g-320; lot # d3j5 3.0 rio® robotic arm - mics; cat # 209999; lot # unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Dr (b)(6) reports patient (b)(6) a status post primary left total knee done on (b)(6)2020 appears infected and requests to remove the implants and put in an antibiotic spacer.Dr (b)(6) carefully removed the implants using flexible osteotomes and a saw.He then proceeded to debride and wash the bone.Once removed and washed he implanted an antibiotic spacer made of cement laden with extra antibiotics.The procedure was performed without incident.No further information is available.Correction 01/june/2020 wg: branch provided implant sheets for the robotic primary on (b)(6) 2019 and a poly swap performed on (b)(6) 2020.

Brand Name
X3 TRIATHLON INSERT CS#6 11MME
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10152143
Report Number0002249697-2020-01179
Device Sequence Number13965726
Product Code MBH
UDI-Device Identifier07613327337341
UDI-Public07613327337341
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number5531-G-611-E
Device Catalogue Number5531G611E
Device Lot NumberLJN580
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight99